Model category structures and spectral sequences

Cirici, J., Egas Santander, D., Livernet, M. et al. (1 more author) (2020) Model category structures and spectral sequences. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 150 (6). pp. 2815-2848. ISSN 0308-2105



Copyright, Publisher and Additional Information: © 2019 Royal Society of Edinburgh. This is an author-produced version of a paper subsequently published in Proc. of the Royal Society of Edinburgh Section A: Mathematics. Article available under the terms of the CC-BY-NC-ND license (
Keywords: filtered complex; bicomplex; spectral sequence; model category
  • Accepted: 24 June 2019
  • Published (online): 1 August 2019
  • Published: December 2020
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 05 Aug 2019 14:25
Last Modified: 09 Dec 2021 12:09
Status: Published
Publisher: Cambridge University Press (CUP)
Refereed: Yes
Identification Number:


Share / Export